Alert archive / Indiana / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 102, NWS Indianapolis, IN

July 25, 20094 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 25, 2009, 3:43 AM EDT for 4 counties in Indiana. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2009, 3:43 AM EDT (07:43 UTC)
Expired
Jul 25, 2009, 4:24 AM EDT
In force
41 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon

Counties Hamilton County, IN, Hancock County, IN, Madison County, IN, Marion County, IN

The radar

The Indianapolis radar (KIND), 53 km from the middle of the area, began a volume at 07:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 4:09 AM EDTTSTM WND DMGGreenfield, INTREES ON ROOFS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.7 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2009-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 285 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2009-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
285 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1527 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIND 250743
SVRIND
INC057-059-095-097-250830-
/O.NEW.KIND.SV.W.0102.090725T0743Z-090725T0830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
343 AM EDT SAT JUL 25 2009

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN HAMILTON COUNTY IN CENTRAL INDIANA...
  HANCOCK COUNTY IN CENTRAL INDIANA...
  SOUTHERN MADISON COUNTY IN CENTRAL INDIANA...
  THIS INCLUDES THE CITY OF ANDERSON...
  NORTHEASTERN MARION COUNTY IN CENTRAL INDIANA...

* UNTIL 430 AM EDT

* AT 342 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR LAPEL...OR 13 MILES WEST OF
  ANDERSON...AND MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LAPEL AROUND 350 AM EDT...
  INGALLS AROUND 355 AM EDT...
  EDGEWOOD AROUND 400 AM EDT...
  ANDERSON AROUND 405 AM EDT...

THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 0 AND 28.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 86 AND 110.

LAT...LON 4019 8558 3973 8566 3973 8613 4016 8598
TIME...MOT...LOC 0743Z 269DEG 31KT 4006 8592

$$

PUMA
3 follow-up statements
000 
WWUS53 KIND 250802
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
402 AM EDT SAT JUL 25 2009

INC057-097-250812-
/O.CAN.KIND.SV.W.0102.000000T0000Z-090725T0830Z/
HAMILTON-MARION-
402 AM EDT SAT JUL 25 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARION AND
EASTERN HAMILTON COUNTIES IS CANCELLED...

LAT...LON 3974 8595 3994 8587 4017 8580 4019 8558
      3973 8566
TIME...MOT...LOC 0802Z 274DEG 29KT 4005 8570

$$

INC059-095-250830-
/O.CON.KIND.SV.W.0102.000000T0000Z-090725T0830Z/
HANCOCK-MADISON-
402 AM EDT SAT JUL 25 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM EDT
FOR HANCOCK AND SOUTHERN MADISON COUNTIES...

AT 400 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR ANDERSON...MOVING EAST
AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MARKLEVILLE AROUND 410 AM EDT...

LAT...LON 3974 8595 3994 8587 4017 8580 4019 8558
      3973 8566
TIME...MOT...LOC 0802Z 274DEG 29KT 4005 8570

$$

PUMA
000 
WWUS53 KIND 250815
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
415 AM EDT SAT JUL 25 2009

INC059-095-250830-
/O.CON.KIND.SV.W.0102.000000T0000Z-090725T0830Z/
HANCOCK-MADISON-
415 AM EDT SAT JUL 25 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM EDT
FOR EASTERN HANCOCK AND SOUTHEASTERN MADISON COUNTIES...

AT 414 AM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
NEAR MARKLEVILLE...OR 10 MILES SOUTH OF ANDERSON...MOVING EAST AT 30
MPH.

LAT...LON 3974 8576 3996 8571 4018 8567 4019 8558
      3973 8566
TIME...MOT...LOC 0815Z 277DEG 25KT 3996 8562

$$

PUMA
000 
WWUS53 KIND 250824
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
424 AM EDT SAT JUL 25 2009

INC059-095-250834-
/O.CAN.KIND.SV.W.0102.000000T0000Z-090725T0830Z/
HANCOCK-MADISON-
424 AM EDT SAT JUL 25 2009

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HANCOCK AND
SOUTHEASTERN MADISON COUNTIES IS CANCELLED...

THE STORM HAS EXITED THE WARNED AREA.

LAT...LON 3974 8576 3996 8571 4018 8567 4019 8558
      3973 8566
TIME...MOT...LOC 0824Z 274DEG 29KT 4004 8547

$$

PUMA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 3:21 AM EDT, 22 minutes earlier.

Area forecast discussion, Jul 25, 3:21 AM EDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
321 AM EDT SAT JUL 25 2009

.DISCUSSION...

FOCUS ON RAIN CHANCES THIS MORNING AND SEVERE WEATHER.

CURRENTLY ONGOING MCS EVENT HAS BEEN PRIMARY FORECAST FOCUS THIS
MORNING. SEVERE THREAT IS EXPECTED TO DIMINISH BY DAYBREAK AND
WILL KEEP HIGHEST POPS THROUGH JUST THE MORNING HOURS TODAY.
INSTABILITY CONTINUES TO BE LESS ACROSS THE AREAS THE SYSTEM IS
HEADING TOWARDS AND SO IT SHOULD WEAKEN CONSIDERABLY BY 12Z. WITH
THE CURRENT TIMING OF THE SYSTEM...WILL DIMINISH POPS ACROSS
WESTERN PORTIONS SHARPLY FOR THE REST OF THE DAY. THIS WILL BE THE
MAIN EVENT FOR TODAY AND SO IT SHOULD END UP BEING PARTLY CLOUDY
AND BREEZY WITH MILD TEMPERATURES AGAIN IN THE LOW TO MID 80S AS
H8 TEMPS STAY AROUND +14C.

OVERNIGHT THE THREAT OF SHOWERS WILL END BY 06Z AS THE COLD FRONT
CLEARS THE AREA. CENTRAL INDIANA REMAINS UNDER THE INFLUENCE OF A
STRONG UPPER LOW IN THE CENTRAL LAKES REGION AND THUS A NORTHWEST
CYCLONIC FLOW WILL STAY IN PLACE OVERNIGHT. TEMPS WILL BE COOLER
AND SHOULD DIP INTO LOW AND MID 60S.

FOR SUNDAY A VORT MAX WILL ROTATE INTO THE AREA AROUND THE
PERIPHERY OF THE UPPER LOW WHICH WILL BE LIFTING NORTH. THIS WILL
GIVE WEAK LIFT AND THERE WILL BE SOME MINOR INSTABILITY PRESENT.
WILL CONTINUE ISOLATED SHOWERS BUT INCREASE TO CHANCE ACROSS THE
NORTH CLOSER TO UPPER SUPPORT. HIGH TEMPS WILL REMAIN SLIGHTLY
BELOW NORMAL WITH H8 VALUES AROUND +14C TO YIELD HIGHS IN THE LOW 80S.

OVERNIGHT SUNDAY THE UPPER LOW WILL LIFT INTO CANADA AND RELAX THE
CYCLONIC FLOW ACROSS INDIANA. H8 TEMPS SHOW SIGNS OF SHARP
MODERATION JUST TO THE WEST OVERNIGHT. THE AIRMASS WILL LARGELY
REMAIN UNCHANGED OVER INDIANA FOR SUNDAY NIGHT SO WILL CONTINUE
WITH LOWS IN THE LOW TO MID 60S.

MONDAY WILL FEATURE RISING HEIGHTS AS THE UPPER TROUGH LIFTS WELL
TO NORTH AND ALLOWS A MORE ZONAL FLOW TO DEVELOP. H8 TEMPS WILL
CLIMB NICELY TO NEAR +18C WHICH WILL ALLOW HIGHS TO FINALLY GET
ABOVE NORMAL AND SHOULD REACH THE MID TO UPPER 80S.

OVERNIGHT MONDAY A SURFACE LOW WILL DEVELOP ACROSS THE UPPER
MISSISSIPPI VALLEY AND TRAIL A COLD FRONT ROUGHLY ON AN ORD-STL
LINE BY 12Z TUE. A RATHER WARM AND HUMID AIRMASS LOOKS TO PLACE
ITSELF ACROSS CENTRAL INDIANA IN THE WARM SECTOR AHEAD OF THE
SYSTEM. WILL GO WITH CHANCE POPS FOR SCATTERED STORMS AND KEEP
TEMPERATURES NEAR NORMAL.

POPS WILL INCREASE AGAIN BY MID WEEK AS THE FRONT SLOWS WHILE
ENCOUNTERING A STRONG SUBTROPICAL RIDGE ACROSS THE SOUTHEAST.
LOOKS TO BE A VERY WARM AND HUMID STRETCH OF DAYS WITH AT LEAST
SCATTERED STORMS EACH DAY.

&&

.AVIATION...

DISCUSSION FOR 25/0600Z TAFS

TSRA COMPLEX ACROSS IL LOOKS TO IMPACT AT LEAST THE WESTERN SITES
OVERNIGHT. INSTABILITY IS WEAKER ACROSS ERN SITES SO THE ACTIVITY
MAY DIMINISH BEFORE IT GETS THERE. WILL INCLUDE A TEMPO AT LAF/HUF
WITH VCTS ELSEWHERE. OTHERWISE MID AND HIGH CLOUDS FROM THE STORMS
PLUS INCREASING WINDS AHEAD OF A COLD FRONT SHOULD KEEP MOST FOG AT
BAY.

COLD FRONT WILL PASS ACROSS SITES DURING THE LATE MORNING AND EARLY
AFTERNOON. THIS WILL KEEP THREAT OF SCT CONVECTION AROUND SO HAVE
KEPT CB/VCTS MENTION DURING THAT PERIOD. OUTSIDE OF STORMS EXPECT
VFR CONDS WITH WIND SHIFT BEHIND FRONT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

AVIATION...JP
PUBLIC...JOHNSON
Hazardous weather outlook, Jul 25, 2:35 AM EDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
235 AM EDT SAT JUL 25 2009

INZ021-029>031-036>039-045-046-260645-
CARROLL-TIPPECANOE-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-
HAMILTON-PUTNAM-HENDRICKS-
235 AM EDT SAT JUL 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED TONIGHT. HEAVY RAIN AND FREQUENT
LIGHTNING ARE THE PRIMARY THREATS...HOWEVER AN ISOLATED SEVERE
THUNDERSTORM OR TWO WITH DAMAGING WINDS AS THE PRIMARY THREAT
CANNOT BE RULED OUT. SEVERE WEATHER THREAT WILL DIMINISH BY DAYBREAK.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A QUICK MOVING COLD FRONT WILL CROSS THE AREA ON SATURDAY.
THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND SATURDAY NIGHT.
THE BEST CHANCE WILL BE THROUGH NOON ON SATURDAY. CLOUD TO GROUND
LIGHTNING IS A HAZARD IN ALL THUNDERSTORMS.

ADDITIONAL THUNDERSTORMS WILL OCCUR ON TUESDAY THROUGH THURSDAY.
AT THIS TIME SEVERE WEATHER IS NOT EXPECTED...HOWEVER CLOUD TO
GROUND LIGHTNING WILL ACCOMPANY ALL THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO MONITOR CURRENT WEATHER CONDITIONS AND
ARE ASKED TO RELAY REPORTS TO THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ040>042-047>049-054>057-063>065-071-072-260645-
MADISON-DELAWARE-RANDOLPH-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-
SHELBY-RUSH-BROWN-BARTHOLOMEW-DECATUR-JACKSON-JENNINGS-
235 AM EDT SAT JUL 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. SEVERE WEATHER IS NOT
EXPECTED...WITH CLOUD TO GROUND LIGHTNING STRIKES REMAINING THE
PRIMARY HAZARD.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A QUICK MOVING COLD FRONT WILL CROSS THE AREA ON SATURDAY.
THUNDERSTORMS ARE EXPECTED SATURDAY AHEAD OF THE FRONT. THERE IS A
SLIGHT RISK OF SEVERE WEATHER ALONG AND SOUTH OF A LINE FROM
MUNCIE TO INDIANAPOLIS TO SULLIVAN. DAMAGING WINDS...LARGE HAIL
AND BRIEF HEAVY RAIN WILL BE THE PRIMARY THREATS. CLOUD TO GROUND
LIGHTNING IS A HAZARD IN ALL THUNDERSTORMS.

ADDITIONAL THUNDERSTORMS WILL OCCUR TUESDAY THROUGH THURSDAY. AT THIS
TIME SEVERE WEATHER IS NOT EXPECTED...HOWEVER CLOUD TO GROUND
LIGHTNING WILL ACCOMPANY ALL THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CONTINUE MONITORING THE UPCOMING
WEATHER SITUATION FOR FURTHER INFORMATION.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ028-035-043-044-051>053-060>062-067>070-260645-
WARREN-FOUNTAIN-VERMILLION-PARKE-VIGO-CLAY-OWEN-SULLIVAN-GREENE-
MONROE-KNOX-DAVIESS-MARTIN-LAWRENCE-
235 AM EDT SAT JUL 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE LIKELY TONIGHT. THERE IS A RISK FOR SEVERE
WEATHER...WITH DAMAGING WINDS BEING THE PRIMARY THREAT. IN
ADDITION...STORMS WILL BE CAPABLE OF HEAVY DOWNPOURS AND FREQUENT
CLOUD TO GROUND LIGHTNING. THE THREAT OF SEVERE WEATHER WILL END
BY DAYBREAK.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A QUICK MOVING COLD FRONT WILL CROSS THE AREA ON SATURDAY.
THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND SATURDAY NIGHT.
THE BEST CHANCE WILL BE THROUGH NOON ON SATURDAY. CLOUD TO GROUND
LIGHTNING IS A HAZARD IN ALL THUNDERSTORMS.

ADDITIONAL THUNDERSTORMS WILL OCCUR ON TUESDAY THROUGH THURSDAY.
AT THIS TIME SEVERE WEATHER IS NOT EXPECTED...HOWEVER CLOUD TO
GROUND LIGHTNING WILL ACCOMPANY ALL THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO MONITOR CURRENT WEATHER CONDITIONS AND
ARE ASKED TO RELAY REPORTS TO THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

LJ

In the hours before

Special weather statement, Jul 25, 2:00 AM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
200 AM EDT SAT JUL 25 2009

INZ028-035-043-044-051-250700-
FOUNTAIN-PARKE-VERMILLION-VIGO-WARREN-
200 AM EDT SAT JUL 25 2009

...STRONG THUNDERSTORM ADVISORY FOR FOUNTAIN...NORTHEASTERN WARREN...
NORTHERN VIGO...PARKE AND VERMILLION COUNTIES UNTIL 300 AM EDT/200 AM
CDT/...

AT 156 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM.  THIS STORM WAS LOCATED NEAR PERRYSVILLE...OR 12
MILES SOUTHEAST OF DANVILLE...AND MOVING SOUTHEAST AT 50 MPH. WHEN
THUNDER ROARS...GO INDOORS

WINDS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

* THIS STORM WILL BE NEAR...
  LODI AROUND 205 AM EDT...
  KINGMAN AROUND 210 AM EDT...
  TURKEY RUN STATE PARK AROUND 215 AM EDT...
  MARSHALL AROUND 220 AM EDT...

PUMA
Local storm report, Jul 25, 3:41 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
341 AM EDT SAT JUL 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 AM     TSTM WND DMG     6 NW INDIANAPOLIS       39.84N 86.23W
07/25/2009                   MARION             IN   TRAINED SPOTTER

            POWERLINES DOWN NEAR 61ST AND MICHIGAN

&&

JOHNSON
Local storm report, Jul 25, 3:42 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
342 AM EDT SAT JUL 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 AM     TSTM WND DMG     GREENWOOD               39.62N 86.11W
07/25/2009                   JOHNSON            IN   NWS EMPLOYEE

            TREES REPORTED DOWN NEAR GREENWOOD

&&

JOHNSON

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 1:03 AM EDTSevere Thunderstorm WarningINDFountain, Vermillion, Warren57 min
Jul 25, 2:17 AM EDTSevere Thunderstorm WarningINDClay, Parke, Sullivan, Vermillion, Vigo43 min
Jul 25, 2:25 AM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery, Parke, Putnam50 min
Jul 25, 2:52 AM EDTSevere Thunderstorm WarningINDClay, Greene, Monroe, Owen, Putnam, Sullivan and 1 more38 min
Jul 25, 3:20 AM EDTSevere Thunderstorm WarningINDBrown, Greene, Johnson, Lawrence, Monroe, Morgan and 1 more40 min
Jul 25, 3:32 AM EDTSevere Thunderstorm WarningINDDaviess, Greene, Knox, Martin, Sullivan57 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.